# SDR DXTA200702315

- Difficulty date: July 3, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N998QS
- Make and model: Cessna 750
- Aircraft serial: 7500198
- Aircraft time: 5,246 hours, 3,094 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 9808193
- Condition: Leaking
- Part time: 1,143 hours, 682 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

STRONG ODOR OF SOMETHING BURNING IN COCKPIT.  REMOVED BOTH COALESCER SOCKS P/N 746451-3 AND INSTALLED 2 NEW SOCKS P/N 746451-3.  REMOVED THE COCKPIT (AFT) ACM P/N 738384-33 S/N 9808193 AND INSTALLED A REPAIRED UNIT P/N 738384-33 S/N 200207059.  PERFORMED AN OPS/LEAK CHECK WITH NO DEFECTS NOTED.   ALL WORK WAS PERFORMED IAW THE MM 21-51-00 AND 12-10-01.
